MAUDE Adverse Event Report: SOPHYSA PRESSIO® ICP AND ICT MONITORING KIT, PARENCHYMAL TUNNELLING; ICP AND ICT MONITORING CATHETER

SOPHYSA PRESSIO® ICP AND ICT MONITORING KIT, PARENCHYMAL TUNNELLING; ICP AND ICT MONITORING CATHETER
Model Number PSO-PTT
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
The catheter was implanted the 4th of september.External ventricular drain and intracranial pressure were correlated until the 9th of september.At 10pm the reading of the intracranial pressure became high, increased up to 57.The catheter was explanted.The catheter was initally checked and was in position in the brain.
 
Event or Problem Description
The catheter was implanted the (b)(6).External ventricular drain and intracranial pressure were correlated until the (b)(6).At 10pm the reading of the intracranial pressure became high, increased up to 57.The catheter was explanted on (b)(6) 2025.The catheter was initially checked and was in position in the brain.
 
Additional Manufacturer Narrative
Zero procedure was performed on (b)(6) 2025.Monitoring data from the catheter was collected over 6 days.The mean pressure recorded was very low (around 0 mmhg), with high-pressure spikes that became more frequent on the last day.No pressure data of 57 mmhg was recorded, as reported by the healthcare professional.Catheter analysis: visual: the catheter was compliant despite several strong bends.Functional: it met manufacturing specifications, with no abnormal high pressure observed during several days of testing.Traceability: no issue was found that could support the incident.The defect could not be reproduced.

Brand Name
PRESSIO® ICP AND ICT MONITORING KIT, PARENCHYMAL TUNNELLING
Common Device Name
ICP AND ICT MONITORING CATHETER
Manufacturer (Section D)
SOPHYSA
5 rue guy moquet
orsay, 91400
FR  91400
Manufacturer (Section G)
SOPHYSA
rue sophie germain
technopole temis
besançon, 25000
FR   25000
Manufacturer Contact
julie lopez
5 rue guy moquet
orsay, 91400
FR   91400
MDR Report Key23109258
Report Number3001587388-2025-00086
Device Sequence Number15966068
Product Code GWM
UDI-Device Identifier03760124131765
UDI-Public(01)03760124131765(11)250625(17)300201
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K162108
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPSO-PTT
Device Catalogue NumberPSO-PTT
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2025
Supplement Date Received by Manufacturer09/17/2025
Initial Report FDA Received Date09/22/2025
Supplement Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown